# SDR HALA2009121200580

- Difficulty date: December 12, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 70,297 hours, 31,501 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - R FUEL TANK AND TOTAL FUEL QTY INDICATORS BLANK. EICAS MSG "FUEL QTY IND" NOT DISPLAYED.  PERFORMED FQIS IAW AMM 28-41-00. NO DEFECTS NOTED.  GND OPS CKS OK. OK FOR SVC.
